# SDR DLM88020667

- Difficulty date: June 14, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 31,332 hours, 24,674 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Departed
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT PUSHBACK GOT TAIL CONE UNSAFE MESSAGE WITH ASSOCIATED TAILCONE SEPARATED FROM A/C AND LYING ON GROUND BEHIND THE ACA.  INSTALLED NEW TAILCONE PER M/M AND REMOVED AND INSTALLED NEW SLIDE PACK.
